# SDR AALA201711199011

- Difficulty date: November 18, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 9,532 hours, 4,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LOWER SIDE PANEL AT 14A.  MAINTENANCE REPLACED THE PANEL ASSEMBLY IAW AMM 25-23-44.
